MathSciNet Relay Station
MathSciNet bibliographic data
MR425480 (54 #13435) 42A20
Garrett, John W.; Stanojević, Časlav V. Necessary and sufficient conditions for $L\sp{1}$ convergence of trigonometric series. Proc. Amer. Math. Soc. 60 (1976), 68–71 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement